# SDR TWAA9818604

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FORMER TIE CASTING CRACKED AT STA 1087, BETWEEN LONGERON 1R AND 2R.  DRILLED AND INSTALLED NEW CASTING USING HLT 436 TENSION HI-LOKS PER SRM 51-60-0, PAGE 10 AND 51-30-5.
